Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 11, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Mar 29, 2010, 8:53 AM EDT for Miami-Dade County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2010, 8:53 AM EDT (12:53 UTC)
- Expired
- Mar 29, 2010, 9:15 AM EDT
- In force
- 22 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 2:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 0.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 21.1
The text
As transmitted, in the capitals the NWS used until 2016.
104 WFUS52 KMFL 291253 TORMFL FLC086-291315- /O.NEW.KMFL.TO.W.0011.100329T1253Z-100329T1315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MIAMI FL 853 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * TORNADO WARNING FOR... CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA... THIS INCLUDES THE CITY OF HOMESTEAD GENERAL AIRPORT... * UNTIL 915 AM EDT * AT 847 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAHOGANY HAMMOCK...MOVING NORTHEAST AT 35 MPH. THIS STORM IS ALSO CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. * THE TORNADO WILL BE NEAR... PA-HAY OKEE OVERLOOK... AND SURROUNDING COMMUNITIES. THIS STORM WILL IMPACT EVERGLADES NATIONAL PARK ALONG THE MAIN PARK ROAD THROUGH ROYAL PALM RANGER STATION TO MAHOGANY HAMMOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING FOR SOUTHERN FLORIDA. && LAT...LON 2565 8054 2545 8051 2529 8082 2540 8088 TIME...MOT...LOC 1252Z 233DEG 31KT 2538 8079 $$ STRASSBERG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 29, 7:40 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 29, 7:40 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
740 AM EDT MON MAR 29 2010
.AVIATION...
BAND OF BROKEN STRONG TO SEVERE TSTMS OVER THE SE FLORIDA METRO
AREA SHOULD MOVE OFFSHORE BY 15Z. IN THE MEANTIME, PERIODS OF MVFR
CONDITIONS EXPECTED, WITH BRIEF IFR AND STRONG WIND GUSTS IN
EXCESS OF 40 KTS ALSO EXPECTED DEPENDING ON WHERE THE CORE OF THE
STRONGEST STORMS MOVE RELATIVE TO AIRPORTS. AREA OF RAIN ALONG THE
COLD FRONT OVER THE EASTERN GULF OF MEXICO WILL MOVE ACROSS THE
AREA THROUGH MID AFTERNOON WITH PERIODS OF MVFR CONDITIONS
CONTINUING. COMPLICATING CONDITIONS THIS MORNING IS AREA OF DENSE
FOG AT KAPF LIKELY RELATED TO MIXTURE PRECIP AND SEA FOG. THESE
LOW VSBYS MAY LINGER THROUGH 14Z BEFORE SLOWLY LIFTING. /MOLLEDA
&&
.PREV DISCUSSION... /ISSUED 418 AM EDT MON MAR 29 2010/
DISCUSSION...RATHER BUSY NIGHT WITH SCATTERED SUPER CELLS MOVING
ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS. STRONG SHORT WAVE
TROUGH DIGGING INTO THE SOUTHEAST STATES THIS MORNING WITH SEVERAL
SMALLER IMPULSES MOVING THROUGH THE BASE OF THE TROUGH. THIS
COMBINED WITH LOW LEVEL SOUTHEAST FLOW OF 15 TO 20 KNOTS PROVIDING
PLENTY OF FUEL. AS THE TROUGH CONTINUES DIGGING, IT WILL BEGIN TO
PUSH A STRONG COLD FRONT TOWARDS THE REGION AND THIS FRONT WILL
MOVE INTO THE WEST COAST NEAR NAPLES AROUND 12-13Z AND OFF THE
SOUTHEAST COAST AROUND 16-17Z. SO THE CONVECTION AFFECTING THE
AREA CURRENTLY WILL END BY EARLY THIS AFTERNOON. AS THE TROUGH
LIFTS TO THE NORTHEAST TONIGHT, MID/UPPER FLOW WILL BECOME
NORTHWEST AND SURFACE HIGH PRESSURE WILL BUILD INTO THE
CENTRAL/SOUTHERN PLAINS STATES EXTENDING INTO THE GOFMEX. THE
RIDGE WILL ONLY SHIFT SLOWLY EAST THROUGH WEDNESDAY WHEN IT WILL
BE CENTERED OVER THE FL PENINSULA. THIS WILL KEEP SOUTH FLORIDA
UNDER A COOL AND DRY PATTERN FOR THE NEXT FEW DAYS WITH
TEMPERATURES WELL BELOW NORMAL FOR LATE MARCH.
IN THE EXTENDED PERIOD WEDNESDAY THROUGH SUNDAY, A STRONG SHORT
WAVE WILL DIG INTO THE DESERT SOUTHWEST WHICH WILL IN TURN AMPLIFY
A MID LEVEL RIDGE OVER THE FL PENINSULA SHIFTING THE SURFACE RIDGE
FARTHER EAST INTO THE ATLANTIC. THIS WILL BRING RAPIDLY MODIFYING
TEMPERATURES TOWARDS THE END OF THE WEEK BUT REMAINING DRY WITH
FORECAST PWAT'S REMAINING BELOW ONE INCH.
MARINE...ROUGH MARINE CONDITIONS EXPECTED ESPECIALLY IN THE
ATLANTIC DUE TO THE FRONTAL PASSAGE ALONG WITH MODERATE NORTH TO
NORTHEAST SWELLS THROUGH MID WEEK. SUBSIDING SEAS EXPECTED BY THE
END OF THE WEEK.
FIRE WEATHER...MUCH COOLER AND DRIER CONDITIONS WILL FILTER
BEHIND THE FRONT DOWN THE PENINSULA THROUGH MID WEEK. RELATIVE
HUMIDITIES WILL LIKELY FALL TO AT OR SLIGHTLY BELOW 35 PERCENT
TUESDAY, WEDNESDAY AND POSSIBLY THURSDAY AFTERNOONS. HOWEVER, THE
DURATION WILL ONLY BE FOR TWO TO THREE HOURS SO REMAIN ABOVE
WARNING CRITERIA. WITH SUCH A CLOSE CALL EACH DAY, THESE
SITUATIONS WILL NEED TO BE CLOSELY MONITORED SO STAY TUNED TO THE
LATER UPDATES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 51 75 50 / 70 10 - -
FORT LAUDERDALE 78 54 76 56 / 80 10 - -
MIAMI 78 56 75 56 / 80 10 - -
NAPLES 72 53 75 51 / 70 - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
GM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.
&&Hazardous weather outlook, Mar 29, 5:12 AM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 512 AM EDT MON MAR 29 2010 FLZ063-066>075-168-172>174-301000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 512 AM EDT MON MAR 29 2010 ...TORNADO WATCH UNTIL 11 AM EDT ALL AREAS EXCEPT GLADES COUNTY... ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS, SOME SEVERE, ARE EXPECTED ACROSS SOUTH FLORIDA WITH THE GREATEST CHANCES THIS MORNING. TORNADOES: ISOLATED TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS ACROSS MUCH OF THE REGION THIS MORNING. WIND: STRONG WIND GUSTS UP TO 70 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS MORNING. THESE WINDS COULD BE STRONG ENOUGH TO KNOCK DOWN TREES AND POWER LINES. HAIL: THE STRONGEST STORMS MAY PRODUCE HAIL UP TO ONE INCH IN DIAMETER THIS MORNING. WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE ACROSS ALL OF THE LOCAL WATERS WITH ANY THUNDERSTORM THIS MORNING. FLOODING: THERE IS A SLIGHT RISK FOR MAINLY URBAN AND ROADWAY FLOODING THIS MORNING AS THUNDERSTORMS MOVE THROUGH THE AREA. THIS THREAT MAY BE HIGHEST ACROSS SOUTHWESTERN COLLIER COUNTY WHERE 3 TO 5 INCHES OF RAIN HAS FALLEN IN SOME AREAS OVERNIGHT. WAVES: A MODERATE NORTHEASTERLY SWELL WILL ALLOW SEAS TO BUILD 7 TO 9 FEET ACROSS NORTHERN PARTS OF THE ATLANTIC COASTAL WATERS THIS MORNING, WITH SEAS SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON. SEAS IN THE GULF WATERS WELL OFFSHORE COLLIER COUNTY WILL BUILD TO 7 TO 9 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS ALL WATERS THROUGH MID WEEK, AND ESPECIALLY SO IN THE ATLANTIC WHERE COMBINED SEAS WILL BE ENHANCED BY A NORTHERLY SWELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Mar 29, 7:24 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
724 AM EDT MON MAR 29 2010
FLZ067-068-071-072-168-172-291215-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
724 AM EDT MON MAR 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR METRO SECTIONS OF
BROWARD AND PALM BEACH COUNTIES...
AT 720 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOYNTON BEACH TO
WESTON...MOVING EAST AT 20 MPH.
THESE STORMS WILL AFFECT...
BOYNTON BEACH...
MANALAPAN...
COCONUT CREEK...
BOCA RATON...
DEERFIELD BEACH...
HILLSBORO BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
LAT...LON 2654 8004 2639 8006 2634 8007 2629 8007
2618 8010 2608 8010 2607 8011 2608 8043
2659 8014 2660 8003 2655 8003
TIME...MOT...LOC 1124Z 264DEG 19KT 2653 8009 2612 8033
TINGLERSpecial weather statement, Mar 29, 7:36 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 736 AM EDT MON MAR 29 2010 FLZ073-074-291200- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- 736 AM EDT MON MAR 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MIAMI-DADE COUNTY... AT 733 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF SHARK VALLEY OBS TOWER...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT... MICCOSUKEE RESORT... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. SOME WEAK ROTATION HAS BEEN NOTED WITH THIS STORM. STAY ALERT IN CASE A TORNADO WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING FOR SOUTHERN FLORIDA. LAT...LON 2579 8038 2558 8061 2565 8075 2591 8051 TIME...MOT...LOC 1136Z 222DEG 29KT 2566 8063 STRASSBERG
Special weather statement, Mar 29, 8:04 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 804 AM EDT MON MAR 29 2010 FLZ071>074-172-291230- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- COASTAL BROWARD COUNTY FL- 804 AM EDT MON MAR 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR METRO MIAMI-DADE AND SOUTHERN METRO BROWARD COUNTIES... AT 759 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM NEAR MEDLEY...MOVING NORTHEAST AT 40 MPH. ANOTHER STORM WAS LOCATED 3 TO 5 MILES NORTHWEST OF MICCOSUKEE RESERVATION. THIS STORM WILL AFFECT... MIAMI LAKES... MIRAMAR... PINES BLVD AND UNIVERSITY DRIVE... COOPER CITY... INTERSECTION I-595 AND I-95... KROME AVE... HIGHWAY 27... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. SOME WEAK ROTATION HAS BEEN NOTED WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING FOR SOUTHERN FLORIDA. LAT...LON 2603 8038 2610 8014 2578 8030 2582 8058 TIME...MOT...LOC 1203Z 204DEG 35KT 2591 8034 STRASSBERG
Special weather statement, Mar 29, 8:15 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 AM EDT MON MAR 29 2010
FLZ073-075-174-291315-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
815 AM EDT MON MAR 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR INLAND
MIAMI-DADE AND MAINLAND MONROE COUNTIES...
AT 812 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
WILDERNESS WATERWAY SOUTH TO 7 MILES NORTHWEST OF FLAMINGO...MOVING
EAST AT 30 MPH.
THESE STORMS WILL AFFECT...
FLAMINGO...
MAHOGANY HAMMOCK...
PA-HAY OKEE OVERLOOK...
ROYAL PALM RANGER STATION...
HOMESTEAD GENERAL AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2513 8111 2530 8106 2529 8104 2528 8105
2529 8100 2525 8100 2524 8096 2525 8095
2527 8098 2530 8096 2532 8097 2531 8100
2535 8106 2551 8102 2569 8048 2525 8052
2517 8083 2518 8087 2512 8104 2512 8109
TIME...MOT...LOC 1214Z 248DEG 25KT 2546 8095 2521 8102
STRASSBERGSpecial weather statement, Mar 29, 8:31 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 831 AM EDT MON MAR 29 2010 FLZ071-072-291245- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 831 AM EDT MON MAR 29 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CORAL SPRINGS... AT 825 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM NEAR SAWGRASS MILLS MALL...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT... TAMARAC... AND SURROUNDING COMMUNITIES. ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING FOR SOUTHERN FLORIDA. LAT...LON 2627 8029 2620 8022 2615 8034 2618 8035 TIME...MOT...LOC 1230Z 230DEG 30KT 2621 8028 TINGLER
Local storm report, Mar 29, 8:44 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
844 AM EDT MON MAR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HAIL PLANTATION 26.12N 80.25W
03/29/2010 E0.25 INCH BROWARD FL TRAINED SPOTTER
PEA SIZE HAIL REPORTED AT PINE ISLAND ROAD AND SUNRISE
BLVD.
0827 AM TORNADO 4 W OAKLAND PARK 26.17N 80.20W
03/29/2010 BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED SWIRLING DEBRIS CLOUD MOVED
THROUGH I-95 AND OAKLAND PARK BLVD INTERCHANGE, WIND
ROCKED CARS.
0828 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL TRAINED SPOTTER
LARGE TREES DOWN AND LANDSCAPE DAMAGE ON NW 38 ST IN
OAKLAND PARK, REPORTED BY TRAINED SPOTTER
&&
PFOSTThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Mar 28, 8:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 28, 8:44 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Mar 28, 8:52 PM EDT | Areal Flood Advisory | MFL | Glades | 113 min |
| Mar 28, 8:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 28, 9:02 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 43 min |
| Mar 28, 9:22 PM EDT | Tornado Warning | MFL | Glades | 23 min |
| Mar 28, 9:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 9:44 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Mar 28, 10:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 10:04 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 28, 10:08 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 67 min |
| Mar 28, 10:19 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 56 min |
| Mar 28, 10:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 10:36 PM EDT | Areal Flood Advisory | MFL | Glades | 2 hr |
| Mar 28, 11:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 11:18 PM EDT | Special Weather Statement | MFL | Hendry | 57 min |
| Mar 29, 12:04 AM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Mar 29, 12:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Mar 29, 12:17 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 43 min |
| Mar 29, 12:34 AM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 29, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 29, 1:15 AM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Mar 29, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Mar 29, 2:01 AM EDT | Special Weather Statement | MFL | Collier | 59 min |
| Mar 29, 2:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 2:32 AM EDT | Special Weather Statement | MFL | Martin | 28 min |
| Mar 29, 3:02 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Mar 29, 3:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 3:19 AM EDT | Special Marine Warning | MFL | 41 min | |
| Mar 29, 3:38 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Mar 29, 4:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 4:49 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 41 min |
| Mar 29, 4:53 AM EDT | Tornado Warning | MFL | Collier | 21 min |
| Mar 29, 5:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 15 hr |
| Mar 29, 5:28 AM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Mar 29, 5:37 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 38 min |
| Mar 29, 5:38 AM EDT | Tornado Warning | MFL | Broward, Collier, Palm Beach | 28 min |
| Mar 29, 6:09 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Palm Beach | 51 min |
| Mar 29, 6:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 29, 7:00 AM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Mar 29, 7:04 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Mar 29, 7:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 29, 7:24 AM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Mar 29, 7:31 AM EDT | Special Marine Warning | MFL | 89 min | |
| Mar 29, 7:36 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Mar 29, 7:52 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Mar 29, 7:54 AM EDT | Tornado Warning | MFL | Broward | 51 min |
| Mar 29, 8:04 AM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Mar 29, 8:05 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 115 min |
| Mar 29, 8:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Mar 29, 8:19 AM EDT | Tornado Warning | MFL | Broward | 26 min |
| Mar 29, 8:31 AM EDT | Special Weather Statement | MFL | Broward | 14 min |
| Mar 29, 8:45 AM EDT | Special Marine Warning | MFL | 90 min | |
| Mar 29, 8:53 AM EDT | Special Marine Warning | MFL | 82 min | |
| Mar 29, 8:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Mar 29, 9:00 AM EDT | Tornado Warning | MFL | Broward | 15 min |
| Mar 29, 9:16 AM EDT | Tornado Warning | MFL | Miami-Dade | 29 min |
| Mar 29, 9:20 AM EDT | Special Weather Statement | MFL | Broward | 10 min |
| Mar 29, 9:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 10:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Mar 29, 12:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Mar 29, 1:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 1:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Mar 29, 1:18 PM EDT | Tornado Warning | MFL | Miami-Dade | 27 min |
| Mar 29, 1:59 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 29, 2:43 PM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 14 hr |
| Mar 29, 3:40 PM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.